I can't stand it anymore!!! It's one thing after another. For those who have read my other posts, I have been having great difficulty with my bowels lately. Now my problem is constipation! When I was diagnosed with IBS, my GI doctor prescribed Librax. I did notice that it made my stool a lot bulkier and harder; however, I never had a any constipation. Since I've been having problems, I took the Librax for the cramping. Well now I think it may have made me constipated. I did see my PCP Friday, and he also prescribed me Miralax. I've only been taking it for 2 days and I know it may not take effect for up to 4 days. I was only able to pass a couple little hard stools yesterday. Though, when I palpate my left lower side, I can feel a hard mass, but I have to use deep palpation. So my question is this, should I wait another couple days to see if this med passes everything or should I go to the doctor/ER for possible impaction? I'm such a worrywort when it comes to my health. I just don't know what to do!